# SDR ABXA20230725148

- Difficulty date: July 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 93,076 hours, 23,975 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856LU6
- Part serial: 163664
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

F/O PITOT EICAS MESSAGE ON TAXI. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED FO'S PITOT PROBE IAW B767 AMM 34-11-01. PERFORMED HIGH RANGE PITOT/STATIC LEAK CHECK IAW AMM 34-11-00. A/S 0.2KT/MIN. STATIC 5KTS/MIN. LOW RANGE STATIC 7FT/MIN. OPS CHECK OF PITOT HEAT GOOD. A/C REMAINS RVSM. AIRCRAFT RETURNED TO SERVICE.
